# SDR ASAA2020031832448

- Difficulty date: February 27, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,382 hours, 26,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL AT STA 727E TO 767 HAS CORR. GROUNDED - YES. AFT CARGO R/H TRANSITION PNL AT STA 727E TO 7E7 REPAIRED IAW B737 900 SRM 53 00 53 2R 5 REPAIR 5 W .8 O .040 R 0 L 1.2 D .040.
